Features January 2020 Issue

Do Statins Give You Achy Muscles?

If symptoms caused you to stop taking these beneficial drugs, try these tips for preventing or minimizing side effects.

Evidence that cholesterol-lowering statins prevent heart attacks and strokes is so compelling that these medications are a “must” for anyone with cardiovascular disease or its risk factors. But statins can sometimes cause symptoms that force patients to stop taking them and lose the beneficial protection they provide.

To continue reading this article you must be a paid subscriber.

Subscribe to Heart Advisor

Get the next year of HEART ADVISOR for just $20. That's a savings of $19 off the regular rate.

With your paid subscription you will receive unlimited access to all of our online content. That is over a decade of previous issues from Cleveland Clinic, the hospital rated #1 in cardiac care by U.S. News & World Report - free of charge.

Subscriber Log In

Forgot your password? Click Here.

Already subscribe but haven't registered for all the benefits of the website? Click here.